# SDR SCNA20161010238

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, LOWER FWD OF RT OVERWING EXIT DOOR IS INOP.  REPINNED WIRE W3142-0211-16 FROM PIN TO PIN 11 AND REPLACED FUSE AT M1694.
